Back

Calpol infant: strawberry 100ml

£3.00 (£3 per 100ml)

Brand Price Match - Checked Tesco.com 22/10/2014

  • Analgesic (pain relief) Analgesic

Quantity:

+

Add to Favourites

Add to a list


Product Summary

Gentle pain&fever relief. New dosage. Paracetamol. Calpol Infant Suspension is a strawberry flavoured oral suspension and is used for the relief of: . Fever (raised temperature); Post-immunisation fever; Cold&flu symptoms; Teething; Headache; Sore throat; Earache; Other aches&pains

Contents

Each 5ml contains 120mg of Paracetamol, Also contains: Sucrose, E420, E214 E216, E218 and E122

Usage Instructions

  • This product is intended for use in children aged 2 months to 6 years.For oral use only. Shake the bottle for at least 10 seconds before use. Do not overfill spoon. Always use the spoon supplied with the pack. Never give more medicine than is shown in the table. Do not exceed the stated dose.1. Post-vaccination feverChild's Age - 2-3 months; How Much - 2.5 ml (small end of spoon). If necessary, after 4-6 hours, give a second 2.5 ml dose.2. Other causes of pain and fever - if your baby weighs over 4 kg and was born after 37 weeksChild's Age - 2-3 months; How Much - 2.5 ml (small end of spoon). If necessary, after 4-6 hours, give a second 2.5 ml dose.Do not give to babies less than 2 months of age.Do not give more than 2 doses.Leave at least 4 hours between doses.If further doses are needed, talk to your doctor or pharmacist.Child's Age: 3-6 months; How Much - up to 4 times a day: One 2.5 ml spoonful (small end)Child's Age: 6-24 months; How Much - up to 4 times a day: One 5 ml spoonful (large end)Child's Age: 2-4 years; How Much - up to 4 times a day: One 5 ml spoonful (large end) andone 2.5ml spoonful (small end)Child's Age: 4-6 years; How Much - up to 4 times a day: Two 5 ml spoonfuls (large end)Do not give more than 4 doses in any 24 hour period.Leave at least 4 hours between doses.Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.Contains ParacetamolDo not give this medicine with any other paracetamol-containing products. Immediate medical advice should be sought in the even of an overdose, even if the child seems well.If symptoms persist consult your doctor.As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product. Please see leaflet.Keep out of the reach and sight of children. Check that the cap on the bottle is securely engaged at all times.

Do not store above 25°C. Keep bottle in the outer carton.

Recycling & Disposal

Component Material Recyclable
Pack Blank Yes

Please note that whilst we take every care to ensure the product information displayed on our website is correct, product recipes are regularly changed and this may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact Customer Support on 0800 188884 or email customersupport@waitrose.co.uk. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer

You must be 18 or over to purchase this product.
You will be asked on delivery to verify your age.